RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 477, Pages 87–111 (Mi znsl6738)  

Some remarks on the partial regularity of a suitable weak solution to the Navier–Stokes Cauchy problem

F. Crispo, P. Maremonti

Dipartimento di Matematica e Fisica, Università degli Studi della Campania ``Luigi Vanvitelli'', via Vivaldi 43, 81100 Caserta, Italy

Abstract: The aim of the paper is to investigate on some questions of local regularity of a suitable weak solution to the Navier–Stokes Cauchy problem. The results are obtained in the wake of the ones, well known, by Caffarelli–Kohn–Nirenberg.

Key words and phrases: Navier–Stokes equations, suitable weak solutions, partial regularity.

Funding Agency Grant Number
Ministero dell'Istruzione, dell'Università e della Ricerca
Istituto Nazionale di Alta Matematica "Francesco Severi"
The research is performed under the auspices of the group GNFM-INdAM and is partially supported by MIUR via the PRIN 2017 ``Hyperbolic Systems of Conservation Laws and Fluid Dynamics: Analysis and Applications''. The research activity of F. Crispo is also supported by GNFM-INdAM via Progetto Giovani 2017.


Full text: PDF file (250 kB)
References: PDF file   HTML file
Received: 29.11.2018
Language:

Citation: F. Crispo, P. Maremonti, “Some remarks on the partial regularity of a suitable weak solution to the Navier–Stokes Cauchy problem”, Boundary-value problems of mathematical physics and related problems of function theory. Part 47, Zap. Nauchn. Sem. POMI, 477, POMI, St. Petersburg, 2018, 87–111

Citation in format AMSBIB
\Bibitem{CriMar18}
\by F.~Crispo, P.~Maremonti
\paper Some remarks on the partial regularity of a suitable weak solution to the Navier--Stokes Cauchy problem
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~47
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 477
\pages 87--111
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6738}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6738
  • http://mi.mathnet.ru/eng/znsl/v477/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:33
    Full text:10
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020